# SDR DL75E090888

- Difficulty date: April 24, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Sta 580 Str 23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME STA 580 AT STR 23 LT DENTED AND BULGED.  REPAIRED IAW SRM 53-00-07 AT SAA SAT DURING HMV ON NR CARD 107906.
